MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TCS BONE SCREW LOCKING, 3.5X14MM

TITAN SPINE, LLC ENDOSKELETON TCS BONE SCREW LOCKING, 3.5X14MM
Catalog Number 5302-3514
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device indicated that there were witness marks on the device suggesting that an attempt had been made at implanting them.The witness marks indicate that the awl guide was not used as required in the surgical technique and the collar became disassociated due to interaction between the implant body and the collar at too steep of an insertion angle.A review of the dhr shows no issues were detected in the manufacture of the devices or failure to meet engineering specifications.The device was reported to not have been used in the subject surgical procedure, so the malfunction did not cause injury to the patient.It had been used as suggested by the marking on the implant, all pieces were retrieved.
 
Event or Problem Description
The locking collar disassociated from the screw without being used in the subject surgical procedure.

Brand Name
ENDOSKELETON TCS BONE SCREW LOCKING, 3.5X14MM
Common Device Name
BONE SCREW
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive drive
suite a
mequon WI 53092
MDR Report Key7366845
Report Number3006340236-2018-00011
Device Sequence Number16638247
Product Code OVE
UDI-Device Identifier00191375011507
UDI-Public01001913750115071117082510V2624053023514
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151596
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number5302-3514
Device Lot NumberV26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR